Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi again. this may seem very, very stupid, as you guys always oisturize your faces, but if you are not on some medication that fries out your skin, why moisturize? is it becuaseyou live in a dry climate (i live in the tropics)? even though it is an oil-free moisturizer, id think my face is lubricated enough as it is.

Also, i was wandering exactly how accutane works. differin works by unclogging pores, hence no blocked proes/pimples. anitbiotics work by killing the bacteria, so even if you do get clocked pores from excess oil, acne vugaris wont turn it into a pimple(?). does accuntane work by inhibiting the oil production of the face, so there is no cause for blocked pores? sorry if im wrong, but with everyone talking about dry dry skin, it seems like it might be logical. Also, does excess shedding of skin cells (as differin claims) contribute to acne?

sorry for all of these questions, but ive been suffering with this for a long time, and i didnt realize that you could acutally help it with medicines, etc. i thought i might "grow out of it", but it doesnt seem like ill grow out of THIS, at least without scarring. cheers! [-o<

Share this post


Link to post
Share on other sites

I dont know as much as some people here. But what i do know, or think i know, i will tell you. Someone else will probably come and help you more.

Anyway, we always mostrize simply cause the medication we use 99% of the time will dry out your skin somewhat. And when you get dry skin, you sometimes will break out more.

As far as accutane goes, I beleive it stops oil production almost 100% hence why people on accutane are known to have excessively dry skin and chapped lips. Thats why some people even smear vasoline on thier face and have to put on chapstick every 15 min or so.

For the differin thing. Excess shedding of the skin seems to mean that your skin would be dry. Right now I am on retin A micro and it seems to take of layer of skin at a time,. (exaggeration) So yes, i would assume excess shedding of skin could cause more breakouts becacuse you skin would be irriated.

Hope I helped alittle.

Of course, if you have oily skin, you probably dont wanna mostirze if you arent taking any medications.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×